# SDR UPS96221094

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 651620054
- Condition: Corroded
- Location: Ws 257.85
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION, RIGHT WING STATION 257.85.  FRONT SPAR STIFFENER IS CORRODED ON I/B UPPER END.  REMOVED CORRODED STIFFENER AND INSTALLED NEW STIFFENER.  ALL WORK DONE IAW SRM 51-30-2, SRM 57-10-1, AND MM 28-11-00.
